# SDR DL72S951806

- Difficulty date: January 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492DA
- Make and model: Boeing 727232
- Aircraft serial: 21061
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Te Flap
- Condition: Cracked
- Location: Left Wing
- Component: 652163262
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT I/B CONTROL ROD CUTOUT HAS CRACKED O/B CORNER (MARKED).  MANUFACTURED AND INSTALLED DOUBLER PER MM 57-52-0 PAGE 819 FOR NR 3 MID FLAP AT HMV, SHOP INSPECTION.
